# SDR USAA000284

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK .375 INCH, BS 747, STRINGER 13L.  INSTALLED DOUBLER PER SRM 51-40-3.  (M)
